RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1997, Volume 61, Issue 1, Pages 45–68 (Mi izv104)  

This article is cited in 5 scientific papers (total in 5 papers)

Zeros of a special type of function associated with Hecke $L$-functions of imaginary quadratic fields

S. A. Gritsenko

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We obtain a bound for the number of zeros on the interval $[T,2T]$ of a linear combination of a special type of real-valued function associated with the Hecke $L$-functions of a fixed imaginary quadratic field corresponding to complex characters.

DOI: https://doi.org/10.4213/im104

Full text: PDF file (1506 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1997, 61:1, 45–68

Bibliographic databases:

MSC: 11R42, 11M41, 11R11
Received: 25.06.1996

Citation: S. A. Gritsenko, “Zeros of a special type of function associated with Hecke $L$-functions of imaginary quadratic fields”, Izv. RAN. Ser. Mat., 61:1 (1997), 45–68; Izv. Math., 61:1 (1997), 45–68

Citation in format AMSBIB
\Bibitem{Gri97}
\by S.~A.~Gritsenko
\paper Zeros of a~special type of function associated with Hecke $L$-functions of imaginary quadratic fields
\jour Izv. RAN. Ser. Mat.
\yr 1997
\vol 61
\issue 1
\pages 45--68
\mathnet{http://mi.mathnet.ru/izv104}
\crossref{https://doi.org/10.4213/im104}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1440312}
\zmath{https://zbmath.org/?q=an:0958.11074}
\transl
\jour Izv. Math.
\yr 1997
\vol 61
\issue 1
\pages 45--68
\crossref{https://doi.org/10.1070/im1997v061n01ABEH000104}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XR83300002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746939999}


Linking options:
  • http://mi.mathnet.ru/eng/izv104
  • https://doi.org/10.4213/im104
  • http://mi.mathnet.ru/eng/izv/v61/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Rezvyakova, “On the Zeros on the Critical Line of $L$-Functions Corresponding to Automorphic Cusp Forms”, Math. Notes, 88:3 (2010), 423–439  mathnet  crossref  crossref  mathscinet  isi
    2. I. S. Rezvyakova, “Zeros of linear combinations of Hecke $L$-functions on the critical line”, Izv. Math., 74:6 (2010), 1277–1314  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. S. A. Gritsenko, “On an additive problem and its application to the problem of distribution of zeros of linear combinations of Hecke $L$-functions on the critical line”, Proc. Steklov Inst. Math., 276 (2012), 90–102  mathnet  crossref  mathscinet  isi  elib  elib
    4. S. A. Gritsenko, D. B. Demidov, “On Zeros of Linear Combinations of Functions of Special Form Related to the Hecke $L$-Functions of Imaginary Quadratic Fields on Short Intervals”, Proc. Steklov Inst. Math., 282, suppl. 1 (2013), S150–S164  mathnet  crossref  crossref  isi  elib
    5. S. A. Gritsenko, L. N. Kurtova, “Asimptoticheskie formuly dlya drobnykh momentov nekotorykh ryadov Dirikhle”, Chebyshevskii sb., 14:1 (2013), 18–33  mathnet
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:260
    Full text:106
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019